# SDR UIEA200700074

- Difficulty date: February 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1448623
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BULLNOSE FOUND CORROSION OUTBOARD OF LANDING LIGHT.  PERMANENT REPAIRED ACCOMPLISHED AS PER BOEING MESSAGE 1-286780848-2 DATED 13 FEB,2007 AND EO NR 4757A281.
